About Us | Help Videos | Contact Us | Subscriptions



This article in SSSAJ

  1. Vol. 70 No. 3, p. 1036-a-1037
    Published: May, 2006

    * Corresponding author(s): mschaap@ucr.edu


Percolation Theory for Flow in Porous Media

  1. Marcel G. Schaap *
  1. Department of Environmental Sciences, University of California, Riverside, George E. Brown, Jr. Salinity Laboratory, 450 W. Big Springs Road, Riverside, CA 92507


There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © 2006. Soil Science SocietySoil Science Society of America